Alert archive / California / Flash Flood Warnings in 2010

Flash Flood Warning 18, NWS San Diego, CA

August 26, 2010Riverside County, San Bernardino County, California

NWS San Diego, CA issued this flash flood warning at Aug 26, 2010, 11:29 AM PDT for Riverside County, San Bernardino County, California. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 26, 2010, 11:29 AM PDT (18:29 UTC)
Expired
Aug 26, 2010, 2:30 PM PDT
In force
3 hr
Issued by
NWS San Diego, CA
Area
Storm-based polygon
Flood severity
None

Counties Riverside County, CA, San Bernardino County, CA

The radar

The Santa Ana Mts radar (KSOX), 82 km from the middle of the area, began a volume at 18:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 26, 12:19 PM PDTHEAVY RAIN 0.473 Sw Forest Falls, CAALERT ID 2801 - OAK GLEN WATERSHED MEASURED NEARLY A HALF INCH OF RAIN IN 30 MINUTES, BETWEEN 1148-1219 PDT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Edwards AFB, CA (KEDW), launched 12:00Z, 6.5 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Edwards AFB, CA at 12:00Z on 2010-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 236 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Edwards AFB, CA at 12:00Z on 2010-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
236 J/kg
Mixed-layer CIN
-278 J/kg
Mixed-layer LCL
2702 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

194 
WGUS56 KSGX 261829
FFWSGX
CAC065-071-262030-
/O.NEW.KSGX.FF.W.0018.100826T1829Z-100826T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
1129 AM PDT THU AUG 26 2010

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL SAN BERNARDINO COUNTY IN SOUTHEAST CALIFORNIA...
  NORTHWESTERN RIVERSIDE COUNTY IN SOUTHWEST CALIFORNIA...

* UNTIL 130 PM PDT

* AT 1124 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A STORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BIG BEAR
  LAKE AND BIG BEAR CITY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3444 11711 3439 11690 3426 11664 3412 11661
      3400 11665 3397 11682 3399 11697 3418 11709

$$

SS
3 follow-up statements
662 
WGUS76 KSGX 261910
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1210 PM PDT THU AUG 26 2010

CAC065-071-262030-
/O.CON.KSGX.FF.W.0018.000000T0000Z-100826T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-RIVERSIDE CA-
1210 PM PDT THU AUG 26 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 PM PDT FOR
NORTHWESTERN RIVERSIDE AND SOUTH CENTRAL SAN BERNARDINO COUNTIES...

AT 1154 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE HEAVY RAIN CAPABLE OF PRODUCING FLASH FLOODING OVER THE 
WARNED AREA.

ISOLATED THUNDERSTORMS CONTINUE TO DEVELOP OVER THE WARNED AREA. 
THESE STORMS HAVE MAINLY BEEN FORMING ALONG THE NORTHERN SLOPES OF 
THE SAN BERNARDINO MOUNTAINS AND NEAR FOREST FALLS. THESE STORMS 
HAVE BEEN PRODUCING HEAVY RAIN AND HAVE REMAINED NEARLY STATIONARY. 
RUNOFF FROM PREVIOUS STORMS COMBINED WITH ADDITIONAL RAINFALL FROM 
NEWLY DEVELOPED STORMS WILL CONTINUE THE THREAT OF FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3444 11711 3439 11690 3426 11664 3412 11661
      3400 11665 3397 11682 3399 11697 3418 11709

$$

SS
904 
WGUS56 KSGX 262025
FFWSGX
CAC065-071-262130-
/O.EXT.KSGX.FF.W.0018.000000T0000Z-100826T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
125 PM PDT THU AUG 26 2010

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL SAN BERNARDINO COUNTY IN SOUTHEAST CALIFORNIA...
  NORTHWESTERN RIVERSIDE COUNTY IN SOUTHWEST CALIFORNIA...

* UNTIL 230 PM PDT

* AT 117 PM PDT...DOPPLER RADAR CONTINUES TO INDICATE STORMS CAPABLE 
  OF PRODUCING FLASH FLOODING OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BIG BEAR   
  LAKE AND BIG BEAR CITY...AND FOREST FALLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3444 11711 3439 11690 3426 11664 3412 11661
      3400 11665 3397 11682 3399 11697 3418 11709

$$

SS
091 
WGUS76 KSGX 262127
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
227 PM PDT THU AUG 26 2010

CAC065-071-262136-
/O.EXP.KSGX.FF.W.0018.000000T0000Z-100826T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-RIVERSIDE CA-
227 PM PDT THU AUG 26 2010

...THE FLASH FLOOD WARNING WILL EXPIRE AT 230 PM PDT FOR NORTHWESTERN
RIVERSIDE AND SOUTH CENTRAL SAN BERNARDINO COUNTIES...

STORMS OVER THE WARNED AREA HAVE WEAKENED. THUNDERSTORMS WITH 
MODERATE RAIN WILL CONTINUE TO DEVELOP OVER THE SAN BERNARDINO 
MOUNTAINS THROUGH THIS EVENING...HOWEVER...THE FLASH FLOOD THREAT 
HAS ENDED FOR NOW.

LAT...LON 3444 11711 3439 11690 3426 11664 3412 11661
      3400 11665 3397 11682 3399 11697 3418 11709

$$

SS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Aug 26, 9:05 AM PDT, 2 hours 24 minutes earlier.

Area forecast discussion, Aug 26, 9:05 AM PDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
905 AM PDT THU AUG 26 2010

.SYNOPSIS...
MINOR COOLING WILL BEGIN TO SPREAD INLAND FROM THE COAST TODAY AS
HIGH PRESSURE WEAKENS SLIGHTLY. MONSOONAL MOISTURE WILL BRING A
SLIGHT CHANCE OF THUNDERSTORMS TO THE MOUNTAINS...DESERTS...AND
INLAND VALLEYS THIS AFTERNOON AND EVENING. MUCH COOLER FOR FRIDAY
THROUGH MONDAY...WITH MARINE LAYER LOW CLOUDS AND FOG EXTENDING WELL
INLAND INTO THE VALLEYS DURING THE NIGHTS AND MORNINGS. GRADUAL
WARMING FOR THE MIDDLE OF NEXT WEEK AS HIGH PRESSURE OVER TEXAS
EXPANDS WESTWARD.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

THIS MORNING...PATCHY LOW CLOUDS AND FOG OVER THE COASTAL WATERS AND
SOME BEACHES...WITH MID AND HIGH CLOUDS OVER MUCH OF SOUTHWEST
CALIFORNIA. THE MORNING SOUNDING FROM NKX SHOWS THE MARINE LAYER
ABOUT 1000 FEET DEEP AND MOIST EASTERLY FLOW IN THE MID LEVELS.

THE TROPICAL WAVE THAT HELPED TRIGGER DEEP CONVETION OVER THE AREA
YESTERDAY AFTERNOON IS BEGINNING TO RECURVE TO THE NE AROUND THE
WESTERN EDGE OF THE UPPER LEVEL HIGH...EVEN AS THE HIGH BEGINS TO
WEAKEN IN RESPONSE TO A LOW PRESSURE TROUGH MOVING INTO THE PAC NW.
THE MONSOONAL MOISTURE IN EASTERLY FLOW ALOFT WILL AGAIN BRING A
SLIGHT CHANCE FOR SHOWERS AND TSTMS OVER THE MTNS AND DESERTS LATER
TODAY. A FEW SHOWERS OR TSTMS COULD DRIFT WEST OF THE MTNS. DAYTIME
TEMPERATURES TODAY WILL BE A FEW DEGREES LOWER THAN IN THE PAST TWO
DAYS...WITH THE MORE NOTICEABLE CHANGE IN THE COASTAL AREAS.

THE LOW PRESSURE TROUGH WILL DEEPEN OVER THE WEST COAST THROUGH THE
WEEKEND...BRINGING MUCH COOLER CONDITIONS WITH INCREASING ONSHORE
PRESSURE GRADIENTS AND A DEEPENING MARINE LAYER. BEGINNING
TONIGHT...THE MARINE LAYER WILL DEEPEN AND LOW CLOUDS AND FOG WILL
RETURN TO THE COASTAL AREAS THEN EXTEND INTO THE INLAND VALLEYS ON
FRIDAY..SAT...AND SUN NIGHTS. THE UPPER LEVEL FLOW WILL TURN
WESTERLY AND DRY OUT THE MID LEVELS AS THE MONSOONAL MOISTURE GETS
PUSHED OFF TO THE EAST. THE INCREASING ONSHORE PRESSURE GRADIENTS
WILL BRING STRONG...GUSTY WEST WINDS TO THE MTNS AND DESERTS.

ON MONDAY...THE TROUGH OF LOW PRESSURE WILL BEGIN TO WEAKEN AND MOVE
INLAND WITH SLOW WARMING RETURNING ON MONDAY. FOR THE MIDDLE PART OF
NEXT WEEK...HIGH PRESSURE OVER TEXAS WILL BEGIN TO EXPAND WESTWARD.
THIS WILL BRING A WARMING TREND...A DECREASE IN THE MARINE LAYER
DEPTH...AND SOME RETURN OF MID LEVEL MOISTURE FOR SOME AFTERNOON
CLOUDS OVER THE MOUNTAINS.

&&

.AVIATION...
281510Z...THROUGH 1600 UTC PATCHY STRATUS/FOG OVER COASTAL
WATERS/IMMEDIATE COAST AOB FL005 WITH SFC VSBY AOB 3SM OTRW BKN
CLOUD LAYERS AOA FL150. BETWEEN 1600-1900 UTC SCT-BKN CU/TCU
DEVELOPING OVER MTNS/DESERTS WITH BASES FL050-100...THEN FROM
1900-27/0200 UTC EMBEDDED CB/TSTMS WITH TOPS TO FL450 AND STG DOWN
DRAFTS/SFC WND GUSTS +40 KT. FROM 27/0200-0900 UTC BKN-SCT
CONVECTIVE DEBRIS CLOUDS AOA FL120. FROM 27/0900-27/1600 SCT-BKN
STRATUS OVER WATER TO 5SM INLAND WITH BASES FL004-006 AND TOPS
FL008...EXPECTED TO IMPACT COASTAL AIRPORTS...KSNA...KCRQ...KSAN.

&&

.MARINE...
INNER AND OUTER BUOY OBSERVATIONS INDICATE SOUTH SWELL HAS DROPPED
ABOUT 1 FOOT SINCE YESTERDAY. MODEL GUIDANCE NUMBERS ARE STILL IN
AGREEMENT BUT STILL ADVERTISING 5 FEET HEIGHTS INTO FRIDAY
AFTERNOON. GIVEN THE OBSERVATION TREND THIS IS PROBABLY UNREALISTIC.
WILL LET THE HIGH SURF ADVISORY REMAIN IN EFFECT UNTIL 11 PM PDT
TONIGHT.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...HIGH SURF ADVISORY UNTIL 11 PM PDT THIS EVENING FOR THE BEACHES
     IN THE ORANGE COUNTY COASTAL AREAS...SAN DIEGO COUNTY
     COASTAL AREAS.

PZ...NONE.

&&

PUBLIC...PG
AVIATION/MARINE...BALFOUR

NWS ON THE WEB AT WEATHER.GOV/SANDIEGO
Hazardous weather outlook, Aug 26, 3:30 AM PDT, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
330 AM PDT THU AUG 26 2010

CAZ042-043-048-050-055>058-060>062-270100-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
330 AM PDT THU AUG 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

FOR THE BEACHES...HIGH SURF ADVISORY. SOUTH SWELL WILL BRING
DANGEROUS RIP CURRENTS TO SOUTH FACING BEACHES. SEE LAXSRFSGX AND
LAXCFWSGX FOR DETAILS.

FOR INLAND AREAS...HIGH PRESSURE WILL BRING HOT DAYTIME TEMPERATURES.

FOR THE MOUNTAINS AND DESERTS AND INLAND VALLEYS...SLIGHT CHANCE OF
THUNDERSTORMS FOR THE MOUNTAINS AND DESERTS FOR LATE MORNING THROUGH
EARLY EVENING. THE FLASH FLOOD POTENTIAL INDEX IS LOW. THE RISK OF
FLASH FLOODING IS MINIMAL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FOR THE BEACHES THROUGH SATURDAY...SOUTH SWELL WILL BRING DANGEROUS
RIP CURRENTS TO SOUTH FACING BEACHES.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED FOR THE MOUNTAINS...DESERTS...AND
INLAND VALLEYS FROM LATE MORNING THROUGH EARLY EVENING. WEATHER
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS.

MARTIN

In the hours before

Special weather statement, Aug 26, 5:31 AM PDT, 5 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
531 AM PDT THU AUG 26 2010

CAZ042-043-048-050-055>058-060>062-270100-
ORANGE COUNTY COASTAL AREAS-
SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-
SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-
APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
531 AM PDT THU AUG 26 2010

...HOT WEATHER FOR INLAND SOUTHERN CALIFORNIA TODAY...

HOT WEATHER WILL CONTINUE FOR INLAND AREAS TODAY...THOUGH WITH
SLIGHT COOLING AS HIGH PRESSURE ALOFT OVER THE SOUTHWEST STATES
BEGINS TO WEAKEN AND ONSHORE FLOW RETURNS. THE GREATEST COOLING WILL
BE NEAR THE COAST.

FORECAST HIGH TEMPERATURES FOR TODAY...

INLAND ORANGE COUNTY..............90 TO 100.
INLAND COASTAL SAN DIEGO COUNTY...80 TO 80.
COASTAL VALLEYS...................90 TO 100.
INLAND VALLEYS...................100 TO 110.
MOUNTAINS BELOW 6000 FEET.........85 TO 95.
MOUNTAINS ABOVE 6000 FEET.........75 TO 85.
UPPER DESERTS.....................95 TO 105.
LOWER DESERTS....................104 TO 112.

GREATER COOLING WILL TAKE PLACE FRIDAY THROUGH SUNDAY AS A TROUGH OF
LOW PRESSURE DEVELOPS ALONG THE WEST COAST. HIGH TEMPERATURES THAT
WERE 10 TO 15 DEGREES ABOVE AVERAGE THIS WEEK WILL FALL BELOW
AVERAGE BY SATURDAY.

AVOID STRENUOUS OUTDOOR ACTIVITY IF POSSIBLE. IF YOU HAVE TO BE
OUTSIDE...DRINK PLENTY OF WATER. WEAR LIGHTWEIGHT LOOSE FITTING
CLOTHING. TAKE ADVANTAGE OF AIR CONDITIONING AND SHADE IF POSSIBLE.
NEVER LEAVE CHILDREN OR PETS IN ENCLOSED VEHICLES...EVEN BRIEFLY.
THIS WEATHER COULD BE DEADLY FOR UNPREPARED CAMPERS OR HIKERS.

MARTIN
Special weather statement, Aug 26, 7:10 AM PDT, 4 hours 19 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION
NATIONAL WEATHER SERVICE SAN DIEGO CA
710 AM PDT THU AUG 26 2010

CAZ042-043-048-050-055>058-060>062-270100-
ORANGE COUNTY COASTAL AREAS-
SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-
SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-
APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
710 AM PDT THU AUG 26 2010

...HOT WEATHER FOR INLAND SOUTHERN CALIFORNIA TODAY...

HOT WEATHER WILL CONTINUE FOR INLAND AREAS TODAY...THOUGH WITH
SLIGHT COOLING AS HIGH PRESSURE ALOFT OVER THE SOUTHWEST STATES
BEGINS TO WEAKEN AND ONSHORE FLOW RETURNS. THE GREATEST COOLING WILL
BE NEAR THE COAST.

FORECAST HIGH TEMPERATURES FOR TODAY...

INLAND ORANGE COUNTY..............90 TO 100.
INLAND COASTAL SAN DIEGO COUNTY...80 TO 90.
COASTAL VALLEYS...................90 TO 100.
INLAND VALLEYS...................100 TO 110.
MOUNTAINS BELOW 6000 FEET.........85 TO 95.
MOUNTAINS ABOVE 6000 FEET.........75 TO 85.
UPPER DESERTS.....................95 TO 105.
LOWER DESERTS....................104 TO 112.

GREATER COOLING WILL TAKE PLACE FRIDAY THROUGH SUNDAY AS A TROUGH OF
LOW PRESSURE DEVELOPS ALONG THE WEST COAST. HIGH TEMPERATURES THAT
WERE 10 TO 15 DEGREES ABOVE AVERAGE THIS WEEK WILL FALL BELOW
AVERAGE BY SATURDAY.

AVOID STRENUOUS OUTDOOR ACTIVITY IF POSSIBLE. IF YOU HAVE TO BE
OUTSIDE...DRINK PLENTY OF WATER. WEAR LIGHTWEIGHT LOOSE FITTING
CLOTHING. TAKE ADVANTAGE OF AIR CONDITIONING AND SHADE IF POSSIBLE.
NEVER LEAVE CHILDREN OR PETS IN ENCLOSED VEHICLES...EVEN BRIEFLY.
THIS WEATHER COULD BE DEADLY FOR UNPREPARED CAMPERS OR HIKERS.

MARTIN
Local storm report, Aug 26, 9:36 AM PDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
936 AM PDT THU AUG 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     HEAVY RAIN       1 S BIG BEAR CITY       34.25N 116.85W
08/25/2010  M1.54 INCH       SAN BERNARDINO     CA   MESONET

            PLUS ONE INCH PER HOUR BETWEEN 1145-1245 PDT. TOTAL 1.54
            INCHES BETWEEN 1045-1345 PDT.

0103 PM     FLASH FLOOD      1 W FOREST FALLS        34.09N 116.94W
08/25/2010                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            TREES, BOULDERS, MUD FLOATING DOWN VALLEY OF THE FALLS
            ROAD.

0249 PM     HEAVY RAIN       4 E HEMET               33.73N 116.93W
08/25/2010  M1.01 INCH       RIVERSIDE          CA   MESONET

            BETWEEN 0.50 TO PLUS 1 INCH FELL BETWEEN 1436-1449 PDT
            EAST HEMET.

0249 PM     FLASH FLOOD      7 E HEMET               33.73N 116.88W
08/25/2010                   RIVERSIDE          CA   DEPT OF HIGHWAYS

            HIGHWAY 74 CLOSED DUE TO FLOODING UNTIL 1600 PDT

&&

RBALFO
Local storm report, Aug 26, 11:20 AM PDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1120 AM PDT THU AUG 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 PM     HEAVY RAIN       4 NNE YUCAIPA           34.09N 117.02W
08/25/2010  M0.51 INCH       SAN BERNARDINO     CA   MESONET

            0.51 INCHES RAINFALL IN 8 MINUTES BETWEEN 1245-1253 PDT.

0230 PM     TSTM WND DMG     N LAKE ELSINORE         33.67N 117.32W
08/25/2010                   RIVERSIDE          CA   NEWSPAPER

            TEN POWER POLES KNOCKED DOWN, LIVE POWER LINES FELL ONTO
            TO RTA BUS TRAPPING DRIVER AND 11 PASSENGERS FOR TWO
            HOURS. STREET FLOODING IN LAKE ELSINORE.

&&

RBALFO

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 10:53 AM PDTFlash Flood WarningSGXRiverside, San Bernardino37 min
Aug 26, 12:36 PM PDTFlash Flood WarningSGXRiverside, San Diego94 min
Aug 26, 12:59 PM PDTFlash Flood WarningSGXSan Bernardino78 min
Aug 26, 1:01 PM PDTSevere Thunderstorm WarningSGXSan Diego44 min
Aug 26, 2:36 PM PDTSevere Thunderstorm WarningSGXRiverside54 min
Aug 26, 2:55 PM PDTSpecial Weather StatementSGX65 min
Aug 26, 3:07 PM PDTFlash Flood WarningSGXRiverside58 min
Aug 26, 3:30 PM PDTSpecial Weather StatementSGX60 min
Aug 26, 3:32 PM PDTSevere Thunderstorm WarningSGXRiverside22 min
Aug 26, 3:51 PM PDTSevere Thunderstorm WarningSGXSan Bernardino54 min
Aug 26, 3:56 PM PDTFlash Flood WarningSGXSan Bernardino2 hr

Nearby

Flash Flood Warnings in California, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.